Translator Disclaimer
June 2016 Integral Homology of the Moduli Space of Tropical Curves of Genus 1 with Marked Points
Ye LIU
Hokkaido Math. J. 45(2): 181-194 (June 2016). DOI: 10.14492/hokmj/1470139400

Abstract

Kozlov has studied the topological properties of the moduli space of tropical curves of genus 1 with marked points, such as its mod 2 homology, while the integral homology remained a conjecture. In this paper, we present a complete proof of Kozlov's conjecture concerning the integral homology of this moduli space.

Citation

Download Citation

Ye LIU. "Integral Homology of the Moduli Space of Tropical Curves of Genus 1 with Marked Points." Hokkaido Math. J. 45 (2) 181 - 194, June 2016. https://doi.org/10.14492/hokmj/1470139400

Information

Published: June 2016
First available in Project Euclid: 2 August 2016

zbMATH: 1379.14034
MathSciNet: MR3532128
Digital Object Identifier: 10.14492/hokmj/1470139400

Subjects:
Primary: 14T05, 55N91

Rights: Copyright © 2016 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.45 • No. 2 • June 2016
Back to Top